# SDR 29GA2019081200001

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N347AG
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 38,407 hours, 42,702 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 2268
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0056  LEFT AND RIGHT EMERGENCY EXIT LIGHT ON OVERWING EXITS NOT ILLUMINATING.  R & R EMERGENCY LIGHTING POWER SUPPLY ABOVE RIGHT EMERGENCY AFT EXIT DOOR IAW AMM 33-50-10. OPERATIONAL TEST OF EMERGENCY LIGHTING GOOD IAW AMM 33-50-00.
